# SDR SIMA2018100128005

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 6,384 hours, 4,332 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN AFT LAV IS FLUSHED NOXIOUS FUMES AND SMELLS ARE PUSHED INTO THE CABIN SMELL AND FUMES SLOWLY DISSIPATE SEVERAL MINUTES AFTER FLUSHING THE AFT LAV-C/A-PERFORMED TROUBLESHOOT ON AFT LAV FLUSH SYSTEM IAW FIM 25-40-00. NO DEFECT FOUND. PERFORMED FLUSH VACUUM WASTE SYSTEM DUCTING IAW WORK CARD 38-32-00-002. OPC GOOD. NO FURTHER DEFECT NOTED.
